Fertility Friends Support Forum banner

1 - 3 of 3 Posts

·
Registered
Joined
·
1,530 Posts
Discussion Starter · #1 ·
After seeing a private consultant last week, can anyone confirm what I was told - that clomiphene can cause thinning of the womb lining? They have worried me a bit, as I hadn't heard of this one. If it does, does it improve shortly after stopping the clomiphene.
 

·
Registered
Joined
·
3 Posts
Hi Rowena

My doctor mentioned this to me last week when I was seeing him. I am on my 04th month of clomid and he mentioned that potentially clomid can impact the lining of the womb which is another reason why they don't want you to take it for a long period of time. He said it could impact the lining not that it would definately impact it.

Hope that helps!
Cxx
 

·
Premium Member
Joined
·
1,980 Posts
Hi Rowena

My previous clinic told me that it thins the lining of the womb and prolonged use can have a detrimental effect i.e. harder for an embryo to implant.

I'm afraid I don't know if the lining improves/recovers over time.

All reliable sources of info seem to indicate that Clomid should only be taken for 6 months.

Nicky x

 
1 - 3 of 3 Posts
Top